# SDR 96ZZZX309

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door Sw
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 394 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LANDING GEAR DOOR OPEN LIGHT REMAINED ON.  VISUAL CHECK SHOWED LANDING GEAR DOORS TO BE CLOSED.  FOUND PIN PUSHED BACK IN RIGHT GEAR DOOR SWITCH CONNECTOR.  SECURED PIN IN RIGHT GEAR DOOR SWITCH CONNECTOR.  LANDING GEAR DOOR OPERATION AND INDICATION CHECKED NORMAL.  CHECK C - 8-11-95 - STL.
